# SDR SIMA2011327001

- Difficulty date: November 22, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 22,299 hours, 16,378 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4613 THE CREW REPORTED THE FIRST OFFICER HAD A CRACKED WINDSHIELD.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  THE FIRST OFFICER’S SIDE WINDSHIELD REMOVED AND REPLACED IAW AMM 56-12-01-000/400-801.  THE AIRCRAFT WAS RETURNED TO SERVICE.
